# SDR SIMA200321605

- Difficulty date: August 1, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3311 - DURING DESCENT, THE CREW REPORTED THE LANDING GEAR WOULD NOT EXTEND, CREW FOUND CB F7 POPPED.  F7 WAS RESET AND LANDING GEAR THEN EXTENED NORMAL.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AN OPERATIONAL CHECK AS COMPLIED WITH, NO DEFECTS NOTED.  AIRCRAFT WAS THE RETURNED TO SERVICE.  (M)
